MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INTROCAN SAFETY; CATHETER,INTRAVASCULAR

B. BRAUN MELSUNGEN AG INTROCAN SAFETY; CATHETER,INTRAVASCULAR
Model Number 4252551-02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The investigation into this reported event is ongoing.Additional attempts to receive the device involved in the reported incident are being made.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported on mw (b)(4): while placing an ultrasound guided peripheral iv, the attempt was unsuccessful and the catheter was removed, that is when it was discovered that the end of the catheter was not intact.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).One (1) sample was received for evaluation.When the sample was visually inspected, it was observed that the catheter tip was damaged.Review of the device history record performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.This product is subjected to a 100% inspection by an in-line vision system that is calibrated and subjected to regular verifications to ensure it is functioning properly.The defect observed in the returned sample would have been detected and rejected by the in-line vision system.Based on the results of the investigation, no conclusions can be made regarding the cause of the reported event.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
INTROCAN SAFETY
Common Device Name
CATHETER,INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
MDR Report Key11446733
Report Number9610825-2021-00066
Device Sequence Number19713635
Product Code FOZ
UDI-Device Identifier04046963318192
UDI-Public(01)04046963318192
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K020785
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2023
Device Model Number4252551-02
Device Catalogue Number4252551-02
Device Lot Number18M15G8241
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2021
Initial Date Received by Manufacturer 02/18/2021
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1